# SDR DALA13041693758

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD OF BS 727B, LBL 24.75 SEAT TRACK OTBD FLANGE FWD AND AFT FASTENER HOLES HAVE CRACK INDICATIONS IN SEAT TRACK FLANGE AND SPLICE STRAP.  MX ACCOMPLISHED REPAIR OF SEAT TRACK  IAW ERA 517649-14, REV ORIGINAL AND PRI 517649-14, REV O.
